# SDR ASAA2025093061662

- Difficulty date: September 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 3655310M1785201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET IN/BD SHEAR WEB AT STA 847 TO 905 HS CORROSION AT RBL 45. GROUNDED - YES. AFT WET IN/BD SHEAR WEB AT STR 847 TO 905 HAS NO ALLOWABLE LIMITS. REMOVED AND REPLACED IAW B737-700 SRM 51-40-02-0G-0W= 1.25 O= .071 R= .00 L= 2.25 D= .071.
